Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

On Three Parameter Weighted Pareto Type II Distribution: Properties and Applications in Medical Sciences

PP: 13-26
doi:10.18576/amisl/060103
Author(s)
B. A. Para, T. R. Jan,
Abstract
The concept of weighted distributions can be employed in the development of proper models for lifetime data in medical sciences and other fields. In this paper, we have introduced a new generalization of Pareto type II distribution using the concept of weighting. The statistical properties of this distribution are derived and the model parameters are estimated by maximum likelihood estimation along with Monte Carlo simulation procedure. Finally, an application to real data set is finally presented for illustration in medical sciences.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved